Im 23yrs old i had mirena for a yr and 2 months so far...absolutely love it i must say! But i was beginning 2 wonder about the mild acne im discovering! I believe its from estrogen imbalance because i've done some research and my doctor told me mirena has estrogen in it. Of course i didnt think too much of it because i didnt have acne before. I tried all types of acne products even proactiv..nothing seems to work for me...my question to u is: is there any kind of medicine i can take orally thats safe and wont interfere with my mirena that will balance or even lower my estrogen level so that my acne can go away? Please help...i dont want 2 remove my mirena i jus want clear skin.
Hi! If you were my patient, I would advise you that you could try Sprionolactone for the acne. Estrogen might also help. For more severe acne, Accutane can be very effective.There are lots and lots of topical products on the market too. Good luck! Dr B
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.